# SDR AWXA200400975

- Difficulty date: September 3, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 59,824 hours, 37,891 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 1061226211
- Condition: Faulty
- Location: Zone 205
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, ENROUTE, TAKEOFF CONFIGURATION WARNING HORN SOUNDED AT APPROXIMATELY 7000 FEET AND REMAINED ON UNTIL THROTTLES RETARDED TO IDLE, DIVERTED FOR REPAIR. MAINTENANCE REMOVED AND REPLACED AIR SENSING SQUAT SWITCH CIRCUIT CARD M0991 IAW BMM 32-09-20-724-015. PERFORMED TAKEOFF WARNING SYSTEM TEST IAW T/C A1B31009, TEST WAS GOOD.
